# SDR RAIA00710026

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 18,876 hours, 17,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3525 - IAD - EMERGENCY LIGHT IN DOOR RAIL BURNED OUT.  MAINTENANCE RELAMPED LIGHT AND OPS CHECK GOOD.
